# SDR YENA2025082200865

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 85,892 hours, 31,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT # 2051. BOS-MCO. LEVEL 2 PERSISTANT ENVIROMENTAL SYSTEM ODOR IN FLIGHT DECK AND FWD CABIN (OBSERVED BY 3 CREWMEMBERS) CAUSING EYE IRRITATION. SMELL SIMILAR TO DIRTY SOCKS. APU AND PACKS ON. NO EXTERNAL AIR CONNECTION.; COMPLIED WITH INFO NOTICE 2017 - T15 SECTION B2 IDENTIFIED ODOR TO BE TYPE 1 APU.  PERFORMED DECONTAMINATION PROCEDURE LEVEL B PER TSM O5-50-00-810-831-A A/C OK FOR SERVICE NO ODOR PRESENT W/ ENG BLEED APU HAS BEEN PLACED ON DEF REF L/P 4341958-1 MDDR # 592492
